# SDR COMA9860034

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Malfunction
- Location: Nr 2
- Part time: 9,373 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

COPILOTS AIRSPEED INDICATION IS ERRATIC.  REPLACED THE NR 2 ADC.
